# SDR CA130920012

- Difficulty date: September 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-34-200
- Aircraft time: 6,869 hours
- Engine: Lyc IO360C1E6
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 1SE13
- Condition: Defective
- Location: Nlg
- Part time: 184 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NOSE GEAR FAILED TO RETACT AFTER TAKEOFF.  ACFT PLACED ON JACKS AND INSPECTED. SQUAT SWITCH FOUND DEFECTIVE.  SWITCH REPLACED AND GEAR SWING COMPLETED.  ACFT RETURNED TO SERVICE.
